# SDR 2017FA0000308

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: General aviation
- Aircraft: N273SF
- Make and model: Gulstm GIV
- Aircraft serial: 1346
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 751790055002
- Part serial: 00053482
- Condition: Inoperative
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FAILURE OF THE TCAS COMPUTER.   A REPLACEMENT UNIT WAS WAS INSTALLED AND TESTED SATISFACTORILY.  THE ACFT SUBSEQUENTLY DEPARTED.  THE OPERATOR HAS SINCE REPORTED THAT THE TCAS SYSTEM IS INOPERATIVE.
